Thanks everyone..... took me a while, but I remembered that the nurse told me heavy periods were a side effect of the blood thinner that I'm taking because they found a clot when they did a CT to find an abscess. Good to have an explanation, but this is the worst, i.e. heaviest, period I have every had in my life.....I've gone through a whole box of overnight pads in a day, three pairs of pants yesterday, etc etc...... oh well. Just another thing I guess.
I'm on coumadin until September; I hope it isn't always this bad. I'm reluctant to take a birth control variation, since I don't need it for that, and it's more drugs.... but I need to see how this plays out; it's only been a day.
48 years old, female.
2004 dx indeterminate colitis. Many drugs, minimal success.
2010-11 Official dx Crohn's colitis. Crazy complications -- cutaneous Crohn's, Erythema Nodosum, marginal keratitis, high fevers. Out of good drug options, tired of scary drugs.
Feb 2011 -- proctocolectomy with permanent ileolostomy; abscess, blood clot. Still healing, still glad for the surgery